A uniformly valid model for the limiting behaviour of voltage potentials in the presence of thin inhomogeneities II. A local energy approximation result

M. Charnley, M. S. Vogelius

Research output: Contribution to journalArticlepeer-review

Abstract

In this second part of a two part paper, we establish a local, uniform energy-approximation estimate for the solutions to a simplified model of thin inhomogeneities with open mid-curves. This local result plays a crucial role in the proof of the global, uniform approximation results established in the first part of this paper (Asymptotic Analysis (2019)). For more details about the model we also refer the reader to (Chinese Annals of Mathematics, Series B 38 (2017) 293-344).

Original languageEnglish (US)
Pages (from-to)241-277
Number of pages37
JournalAsymptotic Analysis
Volume117
Issue number3-4
DOIs
StatePublished - 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Elliptic boundary-value problem
  • thin inhomogeneity
  • uniform approximation

Fingerprint

Dive into the research topics of 'A uniformly valid model for the limiting behaviour of voltage potentials in the presence of thin inhomogeneities II. A local energy approximation result'. Together they form a unique fingerprint.

Cite this